On a nonstandard approach to invariant measures for Markov operators

Andrzej Wiśnicki


We show the existence of invariant measures for Markov-Feller operators defined on completely regular topological spaces which satisfy the classical positivity condition.


Markov operator; invariant measure; nonstandard analysis

Full Text:



Albeverio, S., Fenstad, J. E., Høegh-Krohn, R. and Lindstrøm, T., Nonstandard Methods in Stochastic Analysis and Mathematical Physics, Academic Press, Orlando, 1986.

Anderson, R. M., Star-finite representations of measure spaces, Trans. Amer. Math. Soc. 271 (1982), 667-687.

Benci, V., Di Nasso, M. and Forti, M., The eightfold path to nonstandard analysis, Nonstandard Methods and Applications in Mathematics, Lecture Notes in Logic, 25, ASL, La Jolla, CA, 2006.

Chang, C. C., Keisler, H. J., Model Theory, 3rd edition, North-Holland, Amsterdam, 1990.

Di Nasso, M., On the foundations of nonstandard mathematics, Math. Japonica 50 (1999), 131-160.

Dudley, R. M., Real Analysis and Probability, Wadsworth & Brooks/Cole, Pacific Grove, CA, 1989.

Foguel, S. R., Existence of invariant measures for Markov processes. II, Proc. Amer. Math. Soc. 17 (1966), 387-389.

Landers, D., Rogge, L., Universal Loeb-measurability of sets and of the standard part map with applications, Trans. Amer. Math. Soc. 304 (1987), 229-243.

Lasota, A., From fractals to stochastic differential equations, Chaos — The Interplay Between Stochastic and Deterministic Behaviour, Karpacz ’95, (Eds. P. Garbaczewski, M. Wolf and A. Weron), 235-255, Springer-Verlag, Berlin, 1995.

Lasota, A., Mackey, M. C., Chaos, Fractals and Noise, Stochastic Aspects of Dynamics, Springer-Verlag, Berlin, 1994.

Lasota, A., Szarek, T., Lower bound technique in the theory of a stochastic differential equation, J. Differential Equations 231 (2006), 513-533.

Lasota, A., Yorke, J. A., Lower bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41-77.

Loeb, P. A., Conversion from nonstandard to standard measure spaces and applications in probability theory, Trans. Amer. Math. Soc. 211 (1975), 113-122.

Loeb, P. A., Wolff, M. (Eds.), Nonstandard Analysis for the Working Mathematician, Kluwer Academic Publishers, Dordrecht, 2000.

Oxtoby, J. C., Ulam, S., On the existence of a measure invariant under a transformation, Ann. Math. 40 (1939), 560-566.

Sims, B., Ultra-techniques in Banach Space Theory, Queen’s Papers in Pure and Applied Math., Vol. 60, Queen’s University, Kingston, Ont., 1982.

Stettner, Ł., Remarks on ergodic conditions for Markov processes on Polish spaces, Bull. Polish Acad. Sci. Math. 42 (1994), 103-114.

Szarek, T., The stability of Markov operators on Polish spaces, Studia Math. 143 (2000), 145-152.

Szarek, T., Invariant measures for Markov operators with application to function systems, Studia Math. 154 (2003), 207-222.

Szarek, T., Invariant measures for nonexpansive Markov operators on Polish spaces, Dissertationes Math. 415 (2003), 62 pp.

DOI: http://dx.doi.org/10.17951/a.2010.54.2.73-80
Data publikacji: 2016-07-29 10:39:56
Data złożenia artykułu: 2016-07-29 10:29:02


  • There are currently no refbacks.

Copyright (c) 2010 Andrzej Wiśnicki